# SDR AALA202301030278

- Difficulty date: December 13, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 61,996 hours, 25,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 917 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AND A CRACK ON FUSELAGE SKIN AT LAVATORY VENT PORT AT BS 917 BETWEEN S21L AND S22L. MAINTENANCE REPAIRED SKINPER SRM 53-70-01-R2-3
